Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can thyroid cause delayed periods and what medication will regularize them ?

Dear Doctor , I am of 25 yrs.I have a thyroid problem since last year,i take daily Thyrox-50 tab in empty stomach.My problem is that my periods delays.I went to a renowned Doctor with this problem,but she said that your menstrual cycle is of 60 days and she didn t prescribed me any medicine for this,is it really normal?and this time it has exceeded more than 2 months,please suggest?
Asked On : Fri, 29 Apr 2011
Answers:  2 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Radiologist 's  Response
Welcome to thyroid can cause delayed menses.Normal menses should occur in 21-35 days anything less than 21 or more than 35 is definately not normal.please check T3,T4,TSH levels and adjust dose accordingly so that you get regular menses.
Answered: Fri, 29 Apr 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
welcome to healthcaremagic forum
hypothyroidism may be the cause of your menstrual you have to consult an endocrinologist and adjust the dose of thyroxine accordingly.that may correct your cycle.more than 60 day cycle is not has to be corrected.and also do an ultra sound scan to check the thickness of the endometrium
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor